Link to the University of Pittsburgh Homepage
Link to the University Library System Homepage Link to the Contact Us Form

Adverse effects of FK 506 overdosage after liver transplantation.

Alessiani, M and Cillo, U and Fung, JJ and Irish, W and Abu-Elmagd, K and Jain, A and Takaya, S and Van Thiel, D and Starzl, TE (1993) Adverse effects of FK 506 overdosage after liver transplantation. Transplant Proc, 25 (1 Pt 1). 628 - 634. ISSN 0041-1345

[img]
Preview
PDF
Accepted Version
Available under License : See the attached license file.

Download (1MB) | Preview
[img] Plain Text (licence)
Available under License : See the attached license file.

Download (1kB)

Share

Citation/Export:
Social Networking:
Share |

Details

Item Type: Article
Status: Published
Creators/Authors:
CreatorsEmailPitt UsernameORCID
Alessiani, M
Cillo, U
Fung, JJ
Irish, W
Abu-Elmagd, K
Jain, A
Takaya, S
Van Thiel, D
Starzl, TEtes11@pitt.eduTES11
Centers: Other Centers, Institutes, or Units > Thomas E. Starzl Transplantation Institute
Date: February 1993
Date Type: Publication
Journal or Publication Title: Transplant Proc
Volume: 25
Number: 1 Pt 1
Page Range: 628 - 634
Institution: University of Pittsburgh
Refereed: Yes
Uncontrolled Keywords: Actuarial Analysis, Diabetes Mellitus, Type 1, Female, Follow-Up Studies, Graft Survival, Humans, Hypertension, Kidney, Kidney Function Tests, Liver Transplantation, Male, Middle Aged, Nervous System Diseases, Potassium, Tacrolimus
ISSN: 0041-1345
Funders: NIDDK NIH HHS (R01 DK029961-19), NIDDK NIH HHS (DK 29961)
Other ID: uls-drl:31735062112457, Starzl CV No. 1458
Date Deposited: 08 Apr 2010 17:24
Last Modified: 13 Oct 2017 22:55
URI: http://d-scholarship.pitt.edu/id/eprint/4844

Metrics

Monthly Views for the past 3 years

Plum Analytics


Actions (login required)

View Item View Item